# SDR DALA2025100907364

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SHEAR TIE LOCATED FR 62 AND BTW STR 40R TO STR 41R IN AFT CARGO COMPARTMENT.   REPLACED SHEAR TIE (CLIP), LOC FR 62 BETWEEN STR 40R TO STR 41R AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11, A319 SRM 51-72- 11. (1241786).
